Communication Korean Mathematical Society, Volume (26), No (4), Year (2011-11) , Pages (709-720)

Title : ( Numerical solution of stochastic differential equation corresponding to continuous distributions )

Authors: Mohammad Amini , Ali Reza Soheili , مهدی الله دادی ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

We obtain special type of differential equations which their solution are random variable with known continuous density function. Stochastic differential equations (SDE) of continuous distributions are determined by the Fokker-Planck theorem. We approximate solution of differential equation with numerical methods such as: the Euler-Maruyama and ten stages explicit Runge-Kutta method, and analysis error prediction statistically. Numerical results, show the performance of the Rung-Kutta method with respect to the Euler-Maruyama. The exponential two parameters, exponential, Normal, Uniform, Beta Gamma and Parreto distributions are considered in this paper

Keywords

, Stochastic differential equation, continuous distribution function, confidence interval, Euler-Maruyama
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1024038,
author = {Amini, Mohammad and Soheili, Ali Reza and مهدی الله دادی},
title = {Numerical solution of stochastic differential equation corresponding to continuous distributions},
journal = {Communication Korean Mathematical Society},
year = {2011},
volume = {26},
number = {4},
month = {November},
issn = {1225-1763},
pages = {709--720},
numpages = {11},
keywords = {Stochastic differential equation; continuous distribution function; confidence interval; Euler-Maruyama method},
}

[Download]

%0 Journal Article
%T Numerical solution of stochastic differential equation corresponding to continuous distributions
%A Amini, Mohammad
%A Soheili, Ali Reza
%A مهدی الله دادی
%J Communication Korean Mathematical Society
%@ 1225-1763
%D 2011

[Download]